Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multiplier representations of discrete groups


Author: Adam Kleppner
Journal: Proc. Amer. Math. Soc. 88 (1983), 371-375
MSC: Primary 22D10; Secondary 20C25, 22D25
MathSciNet review: 695278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \sigma $ be a multiplier on the discrete group $ G$. Extending theorems of Kaniuth and Thoma to the case of multiplier representations, we determine when the left regular $ \sigma $ representation of $ G$ has a type I subrepresentation, and when all the $ \sigma $ representations of $ G$ are type I.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10, 20C25, 22D25

Retrieve articles in all journals with MSC: 22D10, 20C25, 22D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695278-3
PII: S 0002-9939(1983)0695278-3
Article copyright: © Copyright 1983 American Mathematical Society